MAUDE Adverse Event Report: KEY SURGICAL LLC KEY SURGICAL UNIVERSAL LIGHT HANDLE COVER

KEY SURGICAL LLC KEY SURGICAL UNIVERSAL LIGHT HANDLE COVER
Model Number LHC-201-160
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was reported to key surgical by a (b)(4) distributor of the device, (b)(4).The reported event occurred in (b)(6); however, key surgical has historically marketed similar versions of the device in the united states using the same part number.The device was unavailable for investigation.Key surgical, together with (b)(4) requested additional information from the hospital facility that initially reported the complaint information to the distributor, (b)(4) on several separate dates.The user facility was unable to provide further information on the reported event.The cause of the reported malfunction is unknown.The review of the limited information available for the device complaint received from (b)(4) and the user facility resulted in no non-conformities, abnormalities or information related to the complaint root cause.Through 12/12/2018, review of complaint history against sales data reveals that the complaint rate for this product is 0.68%.
 
Event or Problem Description
Dark blue soft plastic portion of the light handle cover separated from light blue hard plastic base.No patient impact reported.

Brand Name
KEY SURGICAL UNIVERSAL LIGHT HANDLE COVER
Common Device Name
LIGHT HANDLE COVER
Manufacturer (Section D)
KEY SURGICAL LLC
8101 wallace road
eden prairie MN 55344
MDR Report Key8166036
Report Number2183785-2018-00003
Device Sequence Number2792422
Product Code FTA
UDI-Device Identifier00849771030591
UDI-Public00849771030591
Combination Product (Y/N)N
PMA/510(K) Number
K150532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLHC-201-160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;